The DRESS syndrome: the great clinical mimicker.

@article{Fleming2011TheDS,
  title={The DRESS syndrome: the great clinical mimicker.},
  author={Peter J Fleming and Paul Ellis Marik},
  journal={Pharmacotherapy},
  year={2011},
  volume={31 3},
  pages={332}
}
The life-threatening DRESS (drug rash with eosinophilia and systemic symptoms) syndrome is characterized by the presence of at least three of the following findings: fever, exanthema, eosinophilia, atypical circulating lymphocytes, lymphadenopathy, and hepatitis. This syndrome is difficult to diagnose, as many of its clinical features mimic those found with other serious systemic disorders. This idiosyncratic reaction occurs most commonly after exposure to drugs such as allopurinol… CONTINUE READING
17 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 17 extracted citations

Similar Papers

Loading similar papers…